# SDR ASAA2019021298143

- Difficulty date: January 9, 2019
- Submitted: February 13, 2019
- Operation: Air carrier
- Aircraft: N630VA
- Make and model: Airbus A320-214
- Aircraft serial: 03101
- Aircraft time: 41,303 hours, 12,542 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D5347112320200
- Condition: Corroded
- Location: Frame 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA, AFT OF L2 DOOR, FLOOR STRUCTURE FRAME SUPPORT HAS CORROSION. GROUNDED - YES. REMOVED AND REPLACED FRAME SUPPORT IAW A320 SRM 51-42-11 REF AIRBUS DWG #D53474180. NO ALLOWABLE LIMITS GIVEN IN A320 SRM.
